MAUDE Adverse Event Report: Jolife AB - 3005445717 LUCAS 2, 2.2, IN SHIPPING BOX, EN; Compressor, Cardiac, External

Jolife AB - 3005445717 LUCAS 2, 2.2, IN SHIPPING BOX, EN; Compressor, Cardiac, External
Model Number Lucas 2
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction

Brand Name
LUCAS 2, 2.2, IN SHIPPING BOX, EN
Common Device Name
Compressor, Cardiac, External
Manufacturer (Section D)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key50916254
Report Number3005445717-2026-00429
Device Sequence Number5344881
Product Code DRM
UDI-Device Identifier00883873904565
UDI-Public00883873904565
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K090422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLucas 2
Device Catalogue Number99576-000024
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown